# SDR 99FDEA00314

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

99-193 - AFT T/O, BURN SMELL PRESENT FOR 1 MIN WITH VENTS OPEN.  REMOVED AND REPLACED WATER SEPARATOR IN BOTH PACKS PER MM 21-51-11-3.  RAN ENG AT HI-PWR PER JRH.  OPS CK GOOD.  NO SMELL OR FUMES.  OK FOR SERVICE.
